# SDR DALA2022072005009

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 53,440 hours, 27,824 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 - MASKS DROPPED ON DEPARTURE OUT OF JAC. ROWS 28 DEF. CORRECTIVE ACTION: REPLACED MASK PER A319 AMM 35-21 CHECKS OK. (9299039)
